Vol. 41, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Irreducible characters and solvability of finite groups

Frank Rimi DeMeyer

Vol. 41 (1972), No. 2, 347–353
Abstract

The relationship between the degree of an irreducible character ζ on a finite group G induced from a nilpotent normal subgroup and the structure of the group G are studied when the degree of ζ is large. In particular if the square of the degree of ζ is the index of the center of G in G then G is solvable.

Mathematical Subject Classification 2000
Primary: 20C15
Milestones
Received: 19 March 1971
Revised: 13 November 1971
Published: 1 May 1972
Authors
Frank Rimi DeMeyer